# SDR AALA201809289014

- Difficulty date: September 27, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 59,828 hours, 22,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY BATTERY 12WL SHOWING LOW VOLTAGE.  REPLACED THE BATTERY IAW AMM 33-51-38.  OPS CHECKED NORMAL.
